# SDR REXA2013032400588

- Difficulty date: March 24, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N8921B
- Make and model: Cndair CL6002B19
- Aircraft serial: 7921
- Aircraft time: 20,241 hours, 17,835 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLASHLIGHT INDICATOR LIGHT IS NOT BLINKING.  FLASHLIGHT WAS REMOVED AND THE SEAL WAS BROKEN.  REMOVED AND REPLACED FLIGHT ATTENDANT'S FLASHLIGHT IAW AMM 25-61-02.  OPERATIONS CHECK GOOD.
